# SDR ASAA2015012910594

- Difficulty date: January 29, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,277 hours, 9,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A161116
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT AFT CAP STRIP IS CORRODED.  ACFT GROUNDED. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM  53-00-53-1A-2.   REPLACED CAP STRIP IAW SRM  51-10-02, PARA 9.
